RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, Number 5, Pages 59–62 (Mi vmumm1617)  

Short notes

Estimates precise with respect to height for simultaneous approximations of some linear forms

A. I. Galochkin


Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 511.36
Received: 17.01.2000

Citation: A. I. Galochkin, “Estimates precise with respect to height for simultaneous approximations of some linear forms”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, no. 5, 59–62

Citation in format AMSBIB
\Bibitem{Gal00}
\by A.~I.~Galochkin
\paper Estimates precise with respect to height for simultaneous approximations of some linear forms
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2000
\issue 5
\pages 59--62
\mathnet{http://mi.mathnet.ru/vmumm1617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799360}
\zmath{https://zbmath.org/?q=an:0990.11048}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1617
  • http://mi.mathnet.ru/eng/vmumm/y2000/i5/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020